# SDR CA040130002

- Difficulty date: January 6, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,079 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2422 · AC Inverter
- Part: Resistor
- Part number: 054021
- Condition: Failed
- Location: Inverter
- Component: Inverter
- Component part number: DH103024600C
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) COMPONENT RESPONSIBLE FOR INVERTER FAILURE WAS THE RESISTOR (R324) P/N 054021 DESCRIPTION: ON APPROACH, PRIMARY INVERTER, SECONDARY INVERTER, AND AUX INVERTER, L26AC BUS, AND R26AC BUS CAUTION LIGHTS ILLUMINATED.  AFTER AUX INVERTER SWITCHED OFF, PRIMARY, SECONDARY AND BOTH 26AC BUS LIGHTS WENT OUT. CREW BROKE OFF APPROACH AND AC RETURNED.  COULD NOT FAULT ON GROUND.  PRIMARY INVERTER VOLTAGE INDICATING 107V AND REPLACED.  AUX INVERTER REPLACED FOR T/S.  ALL RELATED CONNECTOR PLUGS AND CIRCUIT BREAKERS INSPECTED SVC. INVERTERS SENT OUT TO VENDOR AND RETURNED WITH S/N 1882-S8 S WO CONFIRMING FAULT, AND NAMING THE RESISTOR AS THE CULPRIT COMPONENT P/N 054021.
